# SDR CA090922004

- Difficulty date: September 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gulstm 695A
- Aircraft time: 6,832 hours
- Propeller: Rotol R306382F7
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Part number: 8505345
- Condition: Obstructed
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TUBE THAT SUPPLIES PRESSURIZED AIR FROM AIRFRAME SYSTEMS TO INFLATE THE ENTRANCE DOOR SEAL BECOMES KINKED. (SEE ATTACHMENT)THE TUBE COMES FROM UNDER THE CABIN FLOOR, UP THE FUSELAGE CABIN WALL BEHIND THE PILOT SEAT AND HAS A LOOP TO ALLOW MOVEMENT OF THE TUBE WHEN THE CABIN DOOR OPENS AND CLOSES. (SEE MAINT MANUAL ATTACHMENT ITEM #25). BESIDE THE TUBE IS A SMALL WIRE BUNDLE. WITH FLEXING OF THE LOOP DURING EVERY DOOR ACTUATION, THE TUBE KINKS RESULTING IN LOSS OF AIR TO KEEP THE DOOR SEAL INFLATED. THE TUBE IS MADE OF PLASTIC/TEFLON AND THERE ARE SEVERAL ITEMS TO CATCH AND SNAG THE LOOP SUCH AS STRUCTURE OR WIRE BUNDLES. THE HOSE WAS REPLACED, WIRE BUNDLES SECURED, SYSTEM TESTED AND FOUND SERVICEABLE.  THIS IS THE SECOND AIRCRAFT IN THE FLEET TO HAVE THIS PROBLEM OCCUR. THE OTHER TWO AIRCRAFT IN THE FLEET WILL BE INSPECTED FOR THIS PROBLEM DURING UPCOMING WINTER MAINTENANCE. (TC# 20090922004)
